fedor pakovich
fedor pakovich
Подтвержден адрес электронной почты в домене math.bgu.ac.il
Название
Процитировано
Процитировано
Год
Solution of the polynomial moment problem
F Pakovich, M Muzychuk
Proceedings of the London Mathematical Society 99 (3), 633-657, 2009
612009
A counterexample to the “composition conjecture
F Pakovich
Proceedings of the American Mathematical Society 130 (12), 3747-3749, 2002
492002
Prime and composite Laurent polynomials
F Pakovich
Bulletin des sciences mathematiques 133 (7), 693-732, 2009
452009
Cauchy-type integrals of algebraic functions
F Pakovich, N Roytvarf, Y Yomdin
Israel Journal of Mathematics 144 (2), 221, 2004
45*2004
Cauchy-type integrals of algebraic functions
F Pakovich, N Roytvarf, Y Yomdin
Israel Journal of Mathematics 144 (2), 221, 2004
412004
On the polynomial moment problem
F Pakovich
arXiv preprint math/0205134, 2002
322002
On polynomials sharing preimages of compact sets, and related questions
F Pakovich
Geometric and Functional Analysis 18 (1), 163-183, 2008
312008
Moment vanishing problem and positivity: some examples
JP Françoise, F Pakovich, Y Yomdin, W Zhao
Bulletin des sciences mathematiques 135 (1), 10-32, 2011
282011
A remark on complex polynomials of least deviation
IV Ostrovskii, FB Pakovitch, MG Zaidenberg
International Mathematics Research Notices 1996 (14), 699-703, 1996
281996
Algebraic curves P (x)− Q (y)= 0 and functional equations
F Pakovich
Complex Variables and Elliptic Equations 56 (1-4), 199-213, 2011
252011
Solution of the Hurwitz problem for Laurent polynomials
F Pakovich
Journal of Knot Theory and Its Ramifications 18 (02), 271-302, 2009
242009
Combinatoire des arbres planaires et arithmétique des courbes hyperelliptiques
F Pakovitch
Annales de l'institut Fourier 48 (2), 323-351, 1998
241998
On semiconjugate rational functions
F Pakovich
Geometric and Functional Analysis 26 (4), 1217-1243, 2016
232016
On rational functions orthogonal to all powers of a given rational function on a curve
F Pakovich
arXiv preprint arXiv:0910.2105, 2009
232009
On polynomials orthogonal to all powers of a given polynomial on a segment
F Pakovich
Bulletin des sciences mathematiques 129 (9), 749-774, 2005
232005
On polynomials orthogonal to all powers of a Chebyshev polynomial on a segment
F Pakovich
Israel Journal of Mathematics 142 (1), 273-283, 2004
232004
Polynomial semiconjugacies, decompositions of iterations, and invariant curves
F Pakovich
arXiv preprint arXiv:1505.06351, 2015
212015
Jordan–Hölder theorem for imprimitivity systems and maximal decompositions of rational functions
M Muzychuk, F Pakovich
Proceedings of the London Mathematical Society 102 (1), 1-24, 2011
212011
On the equation P (f)= Q (g), where P, Q are polynomials and f, g are entire functions
F Pakovich
American journal of mathematics 132 (6), 1591-1607, 2010
172010
Generalized" second Ritt theorem" and explicit solution of the polynomial moment problem
F Pakovich
arXiv preprint arXiv:0908.2508, 2009
152009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20